# SDR ASAA0944285

- Difficulty date: January 2, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545849158
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR SKIN IS DENTED AFT LOWER EDGE ABOVE LOWER GATE.  INSTALLED EXTERNAL DOUBLER REPAIR IAW B737 400 SRM 52 00 01 ON LOWER CORNER AFT EDGE OF R2 SERVICE DOOR.
